# SDR USAA06020

- Difficulty date: March 27, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N724U
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Odor
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 527, PVD TO PHL - ELECTRICAL ODOR IS EVIDENT IN COCKPIT AND BOTH GALLEY'S, WEAKER IN FORWARD GALLEY.  THE ODOR IS PRESENT INFLIGHT (PER FLIGHT ATTENDANT ROWS 4, 19, AND 20) AND ON THE GROUND.  INSURE ODOR IS ASSOCIATED WITH EXTERNAL AIR START.  MAINTENANCE INSPECTED A/C, RAN PACKS VIA START TRUCK.  STARTED BOTH ENGINES ONE AT A TIME.  NO ODOR DETECTED, A/C OK FOR SERVICE.
